gastroenterologist-icon
Gastric and heart burn
I have been using pan 40 in morning and razo 20 in evening for one year. Is there any problems or side effects using it long time
391 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi as your symptoms are suggestive of gastritis. Follow some life style changes : stop tea coffee.  Avoid spicy food.  Don't eat cabbage / capsicum/ don't drink / eat citrus fruits.  If symptoms persists then It's better to get a upper Gastroscopy done to rule out ulcers/ erosions/ presence of H.pylori infection. By then you can take tab. PANTODAC DSR (1-0-1) HALF AN HOUR BEFORE MEAL FOR 7 DAYS. Sup. GAVISCON 10 ml THREE TIMES A DAY AFTER MEAL FOR 10 DAYS. Report the progress.
Next Steps
Any drug if taken for a long term had side
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.